# SDR USAA060386

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2005-20-03 INSP/REPAIR OF INTERCOSTALS FOUND CRACK COMMON TO MAIN ENTRY DOOR.  REMOVED AND REPLACED CRACKED INTERCOSTAL WEB AND STRAP WITH FABRICATED PARTS IAW SRM 53-10-04 REPAIR DEFECT SIZE: .25.
